You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Newton Identities for Weierstrass Products

Florian Breuer
The American Mathematical Monthly
Vol. 119, No. 9 (November 2012), pp. 796-799
DOI: 10.4169/amer.math.monthly.119.09.796
Stable URL:
Page Count: 4
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Newton Identities for Weierstrass Products
Preview not available


Abstract We prove a generalization of the Newton Identities for entire functions, which give a relation between the Taylor coefficients and sums of powers of reciprocals of the zeros of an entire function. We apply these identities to a number of special functions, yielding some interesting recursion relations.

Page Thumbnails